# SDR QXEA2021062400321

- Difficulty date: June 23, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 26,280 hours, 28,303 cycles
- Engine: Pwc PW150A
- Engine time: 29,875 hours, 32,108 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: 312244801
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

UPON REACHING CRUISE @FL250 ENG #2 OIL PSI INDICATION OBSERVED AS WHITE DASHES. SECONDS LATER INDICATION RETURNED BUT SHOWED @ RED 0. IT FLICKERS BETWEEN WHITE DASHES AND ZERO. EVENTUALLY IT STAYED INDICATION W / FLUCTUATING VALUES. NO CAUTIONS/WARNINGS OR ANNUNCIATOR PANEL.  RAN EMERGENCY AND ABNORMAL CHECKLIST  7.8 "LOW OIL PRESSURE" CHECKLIST, WHICH DROVE US TO COMMAND A SHUTDOWN DUE TO 0 PRESSURE CONSISTENTLY LESS THAN 44 PSI. OIL TEMPERATURE WAS NORMAL AT ALL PHASES OF FLIGHT. #2 ENGINE SHUTDOWN AND RETURNED TO THE FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. REPLACED THE  THE #2 ENGINE INSTRUMENT WIRING HARNESS AND THE #2 MAIN OIL PRESSURE TRANSDUCER. OPS CHECK GOOD. LEAK CHECK GOOD. RETURNED TO SERVICE.
